On quasi-injective modules
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 23 (1969) no. 4, p. 541-546
@article{ASNSP_1969_3_23_4_541_0,
     author = {Fuchs, Laszlo},
     title = {On quasi-injective modules},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 23},
     number = {4},
     year = {1969},
     pages = {541-546},
     zbl = {0191.03803},
     mrnumber = {258873},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1969_3_23_4_541_0}
}
Fuchs, L. On quasi-injective modules. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 23 (1969) no. 4, pp. 541-546. http://www.numdam.org/item/ASNSP_1969_3_23_4_541_0/

[1] H. Cartan and S. Eilenberg, Homologioal algebra (Princeton, 1956). | Zbl 0075.24305

[2] P.M. Cohn, On the free product of associative rings, Math. Z. 71 (1959), 380-398. | MR 106918 | Zbl 0087.26303

[3] P. Crawley and B. Jónsson, Refinements for infinite direct decompositions of algebraic system, Pac. Journ. Math. 14 (1964), 797-855. | MR 169806 | Zbl 0134.25504

[4] S. Eilenberg and N. Steenrod, Foundations of algebraic topology (Princeton, 1952). | MR 50886 | Zbl 0047.41402

[5] C. Faith, Lectures on injective modules and quotient rings, Lecture Notes in Mathematics, vol. 49 (1967). | MR 227206 | Zbl 0162.05002

[6] L. Fuchs, Algebraically compact modules over Noetherian rings, Indian Journ. Math. 9 (1967), 357-374. | MR 272814 | Zbl 0186.35001

[7] A. Kertész, Systems of equations over modules, Acta Sci. Math. Szeged 18 (1957), 207-234. | MR 92771 | Zbl 0083.25801

[8] R.B. Warfield, Jr., Purity and algebraic compactness for modules. Pac. Journ. Math. 28 (1969), 699-720. | MR 242885 | Zbl 0172.04801

[9] R.B. Warfield, Jr., Decompositions of injective modules. | Zbl 0185.04102